# SDR SWAA2013021912828

- Difficulty date: January 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AND STRINGER TIE FITTING CORRODED AT BS 907 AND STR 27R.  REPAIRED STRINGER AT BS 907 STR 27R IAW ER 13-01325 & EA 1-353-21718.
